# SDR R61A2024011200787

- Difficulty date: December 22, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 28,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LIGHTNING STRIKE DAMAGE ON SKIN EDGE NEXT TO GPS ANTENNA.  A FR 43-45, STR1L-STR 1R WITH DOUBLER ,FILLER REPAIR IAW WITH IAW EMB 175 SRM 53-22-01 REPAIR 11P"
